Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Reason for inability to sustain erection?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8297 Questions
Hi. I'm a 21 year old male, I have been with my girlfriend for a while now and just recently we going to have sex for the first time. We are both virgins and everything was fine until it was time to put condom on and begin. I lost my erection almost instantly and couldn't get going again. Throughout foreplay I didn't seem to have any issue only appeared just before penetration. It has happened 2 times now and she is very good about it but I can tell she is becoming increasingly frustrated. I thought the first time it was most likely nerves but I wasn't all that nervous the second time.
Posted Tue, 4 Mar 2014 in Erectile Dysfunction
Answered by Dr. P. T. Patil 44 minutes later
Brief Answer: It is mostly due to performance anxiety. Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you had problem in penetration of vagina during your first sexual intercourse with your girl friend and lost the erection. This is natural to happen during beginning of sexual life and there is nothing to be worried about.In absence of any major health issue the cause of loosing erection is mind related and due to what is called as performance anxiety. Following measure will help you to boost up your confidence and getting good sustainable erection. 1) Practice regular exercise for 45 minutes followed by meditation for 1/2 an hour in the morning. 2) Take high protein diet rich in vegetables and fruits and Vitamin A,C,D,E.and Zinc 3)Take anti oxidants like Almonds 5-6 everyday.. 4) Avoid alcohol and smoking.. Take your girl friend into confidence and both of you consult qualified Psychiatrist for counselling.Taking Sildenafil (Viagra) will help you to get good ,hard .sustainable erection. Please get prescription from your family physician. Please do not worry this problem will get resolved itself. Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor